Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Generalization of the big Picard theorem


Author: Myung He Kwack
Journal: Bull. Amer. Math. Soc. 74 (1968), 759-761
DOI: https://doi.org/10.1090/S0002-9904-1968-12033-6
MathSciNet review: 0229860
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Baily, Jr. and A. Borel, A compactification of arithmetic quotients of bounded symmetric domains, Ann. of Math. 84 (1966), 442-528. MR 216035
  • 2. H. Grauert and H. Reckziegel, Hermitesche Metriken und Normale Familien holomorpher Abbildungen, Math. Z. 89 (1965), 108-125. MR 194617
  • 3. R. Gunning and H. Rossi, Analytic functions of several complex variables, Series in Modern Analysis, Prentice-Hall, Englewood Cliffs, N. J., 1965. MR 180696
  • 4. H. Huber, Über analytische Abbildungen Riemannscher Flächen in sich, Comment. Math. Helv. 27 (1953), 1-72. MR 54051
  • 5. S. Kobayashi, Invariant distances on complex manifold and holomorphic mappings, J. Math. Soc. Japan 19 (1967), 460-480. MR 232411
  • 6. S. Kobayashi, Distance, holomorphic mappings and the Schwarz lemma, J. Math. Soc. Japan 19 (1967), 481-485. MR 218621
  • 7. S. Kobayashi, Intrinsic metrics on complex manifolds, Bull. Amer. Math. Soc. 73 (1967), 347-349. MR 210152


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12033-6

American Mathematical Society